# SDR VNAA202208051111

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 42,479 hours, 33,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON RH UPPER DOOR HANDRAIL MOUNT  / PERFORMED LPI OF ALL CUT LINES AND EDGES PER REO 670-52-11-848 STEP 2 IAW CRJ NDT 51-20-008-230. NO DEFECTS NOTED. COMPLIED WITH REO 670-52-11-848, REPAIR TO PAX DOOR (PHASE IV) STAIR FWD & AFT SIDE PANELS.
